# SDR CA960731003

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-90C
- Engine: Pwa JT8D7B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: 65404012
- Condition: Cracked
- Location: Nlg Area
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON PUSH BACK A HYDRAULIC LEAK WAS NOTICED AT THE NOSE LANDING GEAR AREA, LEAKING SEALS AT SWIVEL JOINT. IN REPLACING SEALS A CRACK WAS DISCOVERED IN THE MANIFOLD. REPLACED.
